MathSciNet Relay Station
MathSciNet bibliographic data
MR1023761 11P68 (05A19 05A30 11B65)
Garvan, Frank; Stanton, Dennis Sieved partition functions and $q$-binomial coefficients. Math. Comp. 55 (1990), no. 191, 299–311.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement